Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I have heavy hair fall. What I should do ?

i have heavy hairfall what to do. I have pcod also and i am on dyane35 medication. i am 27 years old.
Asked On : Fri, 4 Mar 2011
Answers:  2 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u cud have androgenetic alopecia as a part of pcod. but that leads to more of thinning of hair over the frontal scalp rather than hair loss. what u cud be suffering from is telogen effluvium , the cause being , mental stress/fever/medical or surgical illnesses.check ur heamoglobin levels or thyroid status. rarely oral contraceptives can also lead to hair loss. eat a balanced diet.u should consult a dermatologist for a proper diagnosis and u can be started on 2 percent minoxidil and multivitamin supplementaion.
'Dr.Resham Vasani (Bhojani)
Anand Polyclinic,
Near Mani's Lunch Home,
Ruia College Road,
Matunga east
022 24142841
Answered: Fri, 4 Mar 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
along with 2% minoxidil application twice daily, take tab keraglo forte once daily.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor